Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 20, 2015, 3:01 PM EDT for Clarke County, Oconee County, Walton County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 3:01 PM EDT (19:01 UTC)
- Expired
- Jun 20, 2015, 3:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Clarke County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 987 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
898
WWUS82 KFFC 201901
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT SAT JUN 20 2015
GAZ036-037-047-049-201930-
MORGAN GA-OCONEE GA-CLARKE GA-WALTON GA-
301 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MORGAN...
OCONEE...CLARKE AND WALTON COUNTIES UNTIL 330 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOOD HOPE...OR NEAR MONROE...MOVING EAST AT
35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN...OCONEE...CLARKE AND WALTON
COUNTIES...INCLUDING AREAS AROUND
MONROE...WATKINSVILLE...SOCIAL CIRCLE...BOGART...NORTH HIGH SHOALS...
BOSTWICK...BETWEEN...GOOD HOPE...BISHOP...JERSEY...ATHENS-CLARKE
COUNTY (BALANCE)...WHITEHALL...NICHOLASVILLE...GRATIS...BEECHWOOD
HILLS...FARMINGTON...CAMPTON...EBENEZER...STATE BOTANICAL GARDEN OF
GA AND PANNELL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3371 8337 3370 8340 3367 8339 3367 8380
3370 8384 3390 8377 3389 8376 3390 8374
3390 8373 3392 8368 3391 8365 3394 8360
3396 8334
TIME...MOT...LOC 1901Z 268DEG 29KT 3383 8364
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:39 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 20, 2:39 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT SAT JUN 20 2015
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MODELS IN CLOSE AGREEMENT MOVING THE REMNANTS OF BILL AWAY FROM THE
CWA AND THE H5 RIDGE SLOWLY BUILDING OVER THE SOUTHEAST. THIS WILL
BRING IN DRIER AIR ALOFT FOR SUNDAY WITH POPS CONFINED TO THE
EXTREME NORTH AND THE EXTREME CENTRAL PARTS OF THE STATE...MAINLY
DURING THE AFTERNOON. WITH THE RIDGE BUILDING...EXPECT SLIGHTLY
WARMER TEMPERATURES SUNDAY THAN TODAY.
17
.LONG TERM /MONDAY THROUGH SATURDAY/...
EXTENDED MODELS CONTINUE TO ADVERTISE OPPRESSIVE RIDGE BUILDING
INTO THE REGION THROUGH MID WEEK...WITH LIMITED POPS AND HOT
TEMPERATURES. A TRANSITION IN OVERALL PATTERN IS EXPECTED LATE
WEEK AS HIGH PRESSURE RIDGE RETREATS OVER THE ATLANTIC AND
LONGWAVE TROUGH SETS UP OVER THE EASTERN CONUS. THIS SHIFT SHOULD
ALLOW TEMPERATURES TO RETURN CLOSER TO NORMAL WITH BETTER CHANCES
OF RAIN RETURNING. HAVE ONLY MADE MINOR ADJUSTMENTS TO THE
FORECAST. PREVIOUS DISCUSSION IS INCLUDED BELOW.
31
/ISSUED 430 AM EDT SAT JUN 20 2015/
GENERAL BLEND OF GUIDANCE LOOKS REASONABLE FOR THE LONG TERM AS
BROAD UPPER RIDGING PROGGED TO BUILD IN FROM THE WEST AND ALLOW
FOR ANOTHER WAVE OF OPPRESSIVE HEAT THRU THE MAJORITY OF THE WORK
WEEK WITH TUE AND WED BEING THE HOTTEST DAYS AS TEMPS LOOK TO
CLIMB TO THE UPPER 90S ACROSS MUCH OF THE AREA...NEARLY 10 DEG
ABOVE CLIMO NORMS. NEEDLESS TO SAY WILL BE AGAIN LOOKING AT HEAT
ADVISORY CONCERNS FROM MON-THU FOR MAINLY CENTRAL GA WITH
RESULTANT HEAT INDICES NEAR OR EXCEEDING 105. AS FAR AS
POPS...WILL LIMIT TO SLIGHT CHANCES IN THE FAR NE AND SOUTHERN
TIER ON MON/TUE FOR DIURNALLY DRIVEN POTENTIAL OF SHOWERS/STORMS...
THOUGH FCST THERMAL PROFILES CONTINUE TO INDICATE THE GRADUAL
WEAKENING OF A 700 MB CAP BY WED/THU MAKING CAPE MORE EASILY
ATTAINED. HAVE THEREFORE TRENDED POPS TO SLIGHTLY GREATER CHANCE
WED AFTERNOON AND IN THE 30-40 PERCENT RANGE FOR THU/FRI AS RIDGE
BREAKS DOWN.
A MORE ACTIVE PATTERN IS STARTING TO SET UP FOR THE END OF THE
WEEK INTO NEXT WEEKEND AS MODELS ARE IN FAIRLY GOOD CONSENSUS
WITH A TRANSITION TO NW FLOW AND SIGNS OF THE UPPER TROUGH TAKING
RESIDENCE ACROSS THE EASTERN CONUS. WHILE THIS SHOULD BRING A
REPRIEVE TO THE RECENT HEAT SPELLS...IT WILL LIKELY MAKE FOR
ACTIVE PERIODS OF STORM POTENTIAL FROM DISTURBANCES TRAVERSING THE
UPPER FLOW.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-22 MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2006 63 1947 76 1981 58 1972
1925 1947
KATL 98 1964 64 1947 77 1925 56 1947
KMCN 101 1925 70 1947 78 1915 58 1966
1947
KCSG 100 2006 77 1963 77 1981 60 1992
1988
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
AVIATION...
18Z UPDATE...
CU FIELD HAS DEVELOPED WITH SCATTERED SHOWERS/TSTORMS MAINLY
ACROSS NORTH GA HOWEVER EXPECT DEVELOPMENT ACROSS CENTRAL GEORGIA
THROUGH THE AFTERNOON. CIGS SHOULD STAY VFR THROUGH THE FORECAST.
CU WILL DISSIPATE THIS EVENING AS WELL AS THE PRECIPITATION. THERE
COULD BE A FEW015 MONDAY MORNING BUT AT THIS TIME DO NOT EXPECT
CIGS. EXPECT ANOTHER CU FIELD SUNDAY BUT NOT AS EXTENSIVE AS TODAY
DUE TO DRIER AIR ALOFT. WINDS WILL REMAIN WESTERLY THROUGH THE
FORECAST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF PRECIP THIS AFTERNOON
HIGH ON ALL REMAINING ELEMENTS.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 96 74 97 / 40 10 10 10
ATLANTA 76 93 76 94 / 40 10 10 10
BLAIRSVILLE 68 91 69 89 / 40 20 10 20
CARTERSVILLE 72 93 73 94 / 40 10 10 10
COLUMBUS 75 95 76 95 / 40 10 10 10
GAINESVILLE 73 93 74 93 / 40 10 10 10
MACON 73 96 74 98 / 30 10 10 20
ROME 72 94 73 95 / 30 10 10 10
PEACHTREE CITY 72 93 73 94 / 40 10 10 10
VIDALIA 76 96 76 97 / 20 20 10 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jun 20, 2:50 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT JUN 20 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 250 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN ARE EXPECTED. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY...WITH THE GREATER CHANCES IN THE NORTH THROUGH LATE AFTERNOON AND TRANSITIONING INTO CENTRAL GEORGIA FOR THE AFTERNOON AND EVENING. SOME STORMS COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH THE WARMEST PERIOD BEING MONDAY THROUGH WEDNESDAY AS ANOTHER UPPER RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL GEORGIA. DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THRU WEDNESDAY MAINLY IN THE FAR NORTH AND SOUTH CENTRAL PORTIONS OF THE AREA. CHANCES INCREASE FOR THURSDAY INTO FRIDAY AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 20, 1:57 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT SAT JUN 20 2015
GAZ054-201830-
FAYETTE GA-
157 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN FAYETTE COUNTY
UNTIL 230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FAYETTEVILLE...MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS FAYETTE COUNTY THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
FAYETTEVILLE...PEACHTREE CITY...TYRONE...WOOLSEY...SANDY CREEK AND
INMAN.
LAT...LON 3353 8444 3350 8442 3348 8439 3346 8438
3344 8440 3342 8440 3341 8439 3339 8440
3337 8440 3334 8438 3333 8439 3333 8453
3336 8458 3351 8460
TIME...MOT...LOC 1757Z 266DEG 27KT 3343 8451Special weather statement, Jun 20, 2:19 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SAT JUN 20 2015
GAZ045-046-048-057-201845-
DE KALB GA-HENRY GA-NEWTON GA-ROCKDALE GA-
219 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN DE KALB...
HENRY...NEWTON AND ROCKDALE COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LITHONIA...OR NEAR CONYERS...MOVING EAST AT
25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS DE KALB...HENRY...NEWTON AND ROCKDALE COUNTIES THROUGH 245 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CONYERS...COVINGTON...OXFORD...LITHONIA...PORTERDALE...GEORGIA
INTERNATIONAL HORSE PARK...LAKEVIEW ESTATES...GUM CREEK...OAK HILL...
ARABIA MOUNTAIN...BELMONT...ALMON...ROCKY PLAINS...MAGNET...
STARRSVILLE...MILSTEAD...PANOLA MOUNTAIN STATE PARK...RICHARDSON
PARK...KELLEYTOWN AND REDAN.
LAT...LON 3374 8418 3373 8388 3365 8377 3346 8381
3356 8422
TIME...MOT...LOC 1818Z 279DEG 22KT 3364 8412Special weather statement, Jun 20, 2:31 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SAT JUN 20 2015
GAZ031-032-201900-
COBB GA-PAULDING GA-
231 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COBB AND PAULDING
COUNTIES UNTIL 300 PM EDT...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALLAS...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS COBB AND PAULDING COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...DALLAS...SMYRNA...KENNESAW...POWDER SPRINGS...AUSTELL...
HIRAM...FAIR OAKS...LITHIA SPRINGS...WHITE WATER PARK...DUE WEST...
VININGS...JIM R MILLER PARK...BROWNSVILLE...NEW HOPE...SANDY
PLAINS...NEW GEORGIA...LOST MOUNTAIN PARK...DOBBINS AIR RESERVE BASE
AND MABLETON.
LAT...LON 3403 8443 3393 8442 3391 8445 3385 8446
3383 8446 3383 8447 3377 8454 3377 8460
3380 8462 3381 8472 3379 8473 3378 8478
3379 8493 3397 8495
TIME...MOT...LOC 1831Z 267DEG 21KT 3388 8486Special weather statement, Jun 20, 2:42 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT SAT JUN 20 2015
GAZ054>057-201915-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
242 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HENRY...
SPALDING...CLAYTON AND FAYETTE COUNTIES UNTIL 315 PM EDT...
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROOKS...OR 8 MILES SOUTH OF FAYETTEVILLE...
MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HENRY...
SPALDING...CLAYTON AND FAYETTE COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...MCDONOUGH...FAYETTEVILLE...PEACHTREE CITY...HAMPTON...
LOVEJOY...LOCUST GROVE...SENOIA...BROOKS...WOOLSEY...SUNNY SIDE...
EAST GRIFFIN...DIGBEY...HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW
SMITH RESERVOIR...VAUGHN...WALKER MILL...STARRS MILL AND LAKE HORTON.
LAT...LON 3348 8407 3331 8406 3332 8407 3330 8407
3330 8410 3329 8409 3325 8412 3321 8413
3324 8450 3326 8450 3328 8451 3332 8452
3335 8458 3342 8458
TIME...MOT...LOC 1841Z 266DEG 21KT 3333 8449Special weather statement, Jun 20, 2:48 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 248 PM EDT SAT JUN 20 2015 GAZ083-084-096-201915- TWIGGS GA-BLECKLEY GA-WILKINSON GA- 248 PM EDT SAT JUN 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS... BLECKLEY AND WILKINSON COUNTIES UNTIL 315 PM EDT... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JEFFERSONVILLE...MOVING EAST AT 25 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TWIGGS...BLECKLEY AND WILKINSON COUNTIES... INCLUDING AREAS AROUND JEFFERSONVILLE...DANVILLE...ALLENTOWN...MARION...DISTRICT PATH... TARVERSVILLE...RIPLEY...CARY AND BULLARD. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. LAT...LON 3253 8349 3271 8351 3278 8323 3248 8323 TIME...MOT...LOC 1848Z 265DEG 21KT 3263 8341
Special weather statement, Jun 20, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT SAT JUN 20 2015
GAZ036-037-047-049-201930-
MORGAN GA-OCONEE GA-CLARKE GA-WALTON GA-
301 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MORGAN...
OCONEE...CLARKE AND WALTON COUNTIES UNTIL 330 PM EDT...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOOD HOPE...OR NEAR MONROE...MOVING EAST AT
35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MORGAN...OCONEE...CLARKE AND WALTON
COUNTIES...INCLUDING AREAS AROUND
MONROE...WATKINSVILLE...SOCIAL CIRCLE...BOGART...NORTH HIGH SHOALS...
BOSTWICK...BETWEEN...GOOD HOPE...BISHOP...JERSEY...ATHENS-CLARKE
COUNTY (BALANCE)...WHITEHALL...NICHOLASVILLE...GRATIS...BEECHWOOD
HILLS...FARMINGTON...CAMPTON...EBENEZER...STATE BOTANICAL GARDEN OF
GA AND PANNELL.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3371 8337 3370 8340 3367 8339 3367 8380
3370 8384 3390 8377 3389 8376 3390 8374
3390 8373 3392 8368 3391 8365 3394 8360
3396 8334
TIME...MOT...LOC 1901Z 268DEG 29KT 3383 8364The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 5:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jun 20, 1:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 26 min |
| Jun 20, 1:57 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jun 20, 2:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jun 20, 2:31 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 29 min |
| Jun 20, 2:42 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 33 min |
| Jun 20, 2:48 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 20, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 38 min |
| Jun 20, 3:11 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jun 20, 3:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 20, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 23 min |
| Jun 20, 3:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 20, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 29 min |
| Jun 20, 4:01 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 20, 4:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 33 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 20, 5:42 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 33 min |
| Jun 20, 6:28 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.